| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during the implantation of the iol (intraocular lens), while implanting, it was observed that the optic-haptic positioning marks were decentered.Surgery was completed on the same day and the lens was left implanted.Additional information was received and it states that had a mismatch between the toricity markings and the haptics (they are aligned by design).They followed up with the patient postoperatively, and it appeared that the toricity was effective.To continue the procedure without removing the lens, despite this very significant mismatch between the iol (intraocular lens) toricity marking and the haptics and postoperatively the patient appeared to have the correct astigmatic help from the toric lens.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).